# SDR ASMF202101004

- Difficulty date: October 12, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 33,766 hours, 15,412 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 13A SERVICE AT MEX STATION, IT WERE DETECTED CRACKS ON LOWER SKIN OF RIGHT HORIZONTAL STABILIZERS, AND THREE DENTS ON LEADING EDGE OF LEFT HORIZONTAL STABILIZER.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A CRACK ON LOWER SKIN OF 3.00" LENGTH, OVER REAR SPAR.  CRACK ON LOWER SKIN OF 1.125" LENGTH, OVER RIB FROM 19.50" OF THE REAR SPEAR.  CRACK ON LOWER SKIN OF 1.00 LENGTH OVER RIB FROM 9.5 TO REAR SPEAR; STAB STA 97.70 AND 101.90 ON RIGHT HORIZONTAL STABILIZER.  DENT ON LEADING EDGE OF 0.5" LENGTH, 0.004" DEPTH, DENT ON LEADING EDGE OF 1.0" LENGTH, 0.027" DEPTH.  DENT ON LEADING EDGE OF 0.5" LENGTH, 0.006" DEPTH.  LEADING EDGE STA 59.63, 61.43 AND 67.93 ON LEFT HORIZONTAL STABILIZER, THE WO´S 7072864, 7072867, 7072909 AND 7072911 WERE ISSUED TO REPAIR THE DAMAGES DETECTED.  HFEC INSPECTION ACCOMPLISHED, CRACKS WERE DELIMITED AND MARKED, NO CRACKS WERE FOUND ON DENTS, IAW B737 NDTM PART 6, 51-00-00 PROCEDURE 23.  THE RT LEADING EDGE HORIZ STAB WAS REMOVED, IAW AMM 55-10-01B.  DAMAGE WAS REMOVED, IAW SRM 55-10-01-2R-11, REPAIR 11, PARAGRAPH 4B(2), FIGURE 204, DETAIL G.  HFEC INSPECTION TO CUT EDGES AT THE REPAIR AREA PERFORMED WITH NO REMAINING DAMAGE FOUND, IAW SRM 55-10-01-2R-11, REPAIR 11, PARAGRAPH 4D(1) NDTM PART 6, 51-00-00 PROCEDURE 23.  THREE DENTS WERE EVALUATED WITHIN LIMITS, IAW SRM 55-10-01 ALLOWABLE DAMAGE 1, PARAGRAPH 4 A, TABLE 101, AREA 1.  REPAIR WAS PERFORMED AND IT WAS STRUCTURALLY ACCEPTABLE TO AS A CATEGORY B AND IT WAS REPAIR WAS INSPECTED, IAW MESSAGE BOEING NUMBER AMX-AMX-20-0662-02B, ALL CORRECT.
